Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Kernels of free abelian representations of a link group

Author: C. B. Schaufele
Journal: Proc. Amer. Math. Soc. 18 (1967), 535-539
MSC: Primary 55.20
MathSciNet review: 0211393
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. G. Kurosh, The theory of groups, Chelsea Publishing Co., New York, 1960. Translated from the Russian and edited by K. A. Hirsch. 2nd English ed. 2 volumes. MR 0109842 (22 #727)
  • [2] Lee Neuwirth, The algebraic determination of the genus of knots, Amer. J. Math. 82 (1960), 791–798. MR 0120648 (22 #11397)
  • [3] J. H. C. Whitehead, Simplicial spaces, nuclei, and $ m$-groups, Proc. London Math. Soc. 45 (1939), 243-327.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20

Additional Information

PII: S 0002-9939(1967)0211393-3
Article copyright: © Copyright 1967 American Mathematical Society